# SDR HEEA066537

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200406
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 99-09-06 WAS COMPLIED WITH AT AIRCRAFT TOTAL TIME 1060:30 HOURS, PART WAS REMOVED FROM AIRCRAFT FOR BEARING PLAY AND SLING GREASE AT 1219:40 HOURS.  P/N 704A33-651-190, S/N 1448 BEARING HAS TOTAL TIME 159:10 HOURS.
